Singular anisotropic elliptic equations with gradient-dependent lower order terms (Q6172787): Difference between revisions

From MaRDI portal
Added link to MaRDI item.
Normalize DOI.
 
(2 intermediate revisions by 2 users not shown)
Property / DOI
 
Property / DOI: 10.1007/s00030-023-00864-w / rank
Normal rank
 
Property / OpenAlex ID
 
Property / OpenAlex ID: W2999411965 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Corrigendum to ``Some remarks on elliptic problems with critical growth in the gradient'' [J. Differential equations 222 (2006) 21-62] / rank
 
Normal rank
Property / cites work
 
Property / cites work: Elliptic problems with nonlinear terms depending on the gradient and singular on the boundary / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fully anisotropic elliptic problems with minimally integrable data / rank
 
Normal rank
Property / cites work
 
Property / cites work: A priori estimates for solutions to anisotropic elliptic problems via symmetrization / rank
 
Normal rank
Property / cites work
 
Property / cites work: A symmetrization result for a class of anisotropic elliptic problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Sharp a priori estimates for a class of nonlinear elliptic equations with lower order terms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3559338 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some elliptic problems with singular natural growth lower order terms / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a nonlinear partial differential equation having natural growth terms and unbounded solution / rank
 
Normal rank
Property / cites work
 
Property / cites work: Uniqueness of renormalized solutions to nonlinear elliptic equations with a lower order term and right-hand side in <i>L</i><sup>1</sup>(Ω) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4288476 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence of bounded solutions for non linear elliptic unilateral problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Semilinear elliptic equations with singular nonlinearities / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4041992 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Symmetrization for singular semilinear elliptic equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anisotropic elliptic equations with gradient-dependent lower order terms and \(L^1\) data / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence and comparison results for a singular semilinear elliptic equation with a lower order term / rank
 
Normal rank
Property / cites work
 
Property / cites work: Hölder estimates for degenerate elliptic equations with coercive Hamiltonians / rank
 
Normal rank
Property / cites work
 
Property / cites work: Quasilinear elliptic problems with singular and homogeneous lower order terms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Strongly anisotropic elliptic problems with regular and \(L^1\) data / rank
 
Normal rank
Property / cites work
 
Property / cites work: Symmetrization in Anisotropic Elliptic Problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fundamental Solutions for Anisotropic Elliptic Equations: Existence and A Priori Estimates / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a dirichlet problem with a singular nonlinearity / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence results for a class of non coercive Dirichlet problems / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anisotropic elliptic problems with natural growth terms / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anisotropic \(p\)-Laplacian evolution of fast diffusion type / rank
 
Normal rank
Property / cites work
 
Property / cites work: Comparison and Existence Results for Classes of Nonlinear Elliptic Equations with General Growth in the Gradient / rank
 
Normal rank
Property / cites work
 
Property / cites work: Nonlinear elliptic equations with natural growth in the gradient and source terms in Lorentz spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Existence and nonexistence results for anisotropic quasilinear elliptic equations / rank
 
Normal rank
Property / cites work
 
Property / cites work: Regularity and nonexistence results for anisotropic quasilinear elliptic equations in convex domains / rank
 
Normal rank
Property / cites work
 
Property / cites work: Regularity for anisotropic elliptic equations with degenerate coercivity / rank
 
Normal rank
Property / cites work
 
Property / cites work: A semilinear elliptic equation with a mild singularity at \(u=0\): existence and homogenization / rank
 
Normal rank
Property / cites work
 
Property / cites work: Definition, existence, stability and uniqueness of the solution to a semilinear elliptic problem with a strong singularity at u = 0 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3636117 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Elliptic equations having a singular quadratic gradient term and a changing sign datum / rank
 
Normal rank
Property / cites work
 
Property / cites work: A priori estimates for elliptic problems with a strongly singular gradient term and a general datum. / rank
 
Normal rank
Property / cites work
 
Property / cites work: A priori estimates and existence for elliptic equations with gradient dependent terms / rank
 
Normal rank
Property / cites work
 
Property / cites work: On a Singular Nonlinear Elliptic Boundary-Value Problem / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anisotropic problem with singular nonlinearity / rank
 
Normal rank
Property / cites work
 
Property / cites work: Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder / rank
 
Normal rank
Property / cites work
 
Property / cites work: Finite and infinite energy solutions of singular elliptic problems: existence and uniqueness / rank
 
Normal rank
Property / cites work
 
Property / cites work: Teoremi di inclusione per spazi di Sobolev non isotropi / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3118604 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3995594 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Two classes of nonlinear singular Dirichlet problems with natural growth: existence and asymptotic behavior / rank
 
Normal rank
Property / DOI
 
Property / DOI: 10.1007/S00030-023-00864-W / rank
 
Normal rank

Latest revision as of 19:07, 30 December 2024

scientific article; zbMATH DE number 7714717
Language Label Description Also known as
English
Singular anisotropic elliptic equations with gradient-dependent lower order terms
scientific article; zbMATH DE number 7714717

    Statements

    Singular anisotropic elliptic equations with gradient-dependent lower order terms (English)
    0 references
    20 July 2023
    0 references
    singular anisotropic equations
    0 references
    existence
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references